Alert archive / Georgia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 109, NWS Atlanta, GA

June 17, 2016Carroll County, Coweta County, Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2016, 3:59 PM EDT for Carroll County, Coweta County, Heard County, Georgia. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2016, 3:59 PM EDT (19:59 UTC)
Expired
Jun 17, 2016, 4:45 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:15 PM EDTTSTM WND DMG1 S Ephesus, GATHE HEARD COUNTY 911 CENTER REPORTED NUMEROUS TREES BLOWN DOWN IN THE NORTHERN PORTION OF THE COUNTY.
Jun 17, 4:15 PM EDTTSTM WND DMGTyus, GAEMERGENCY MANAGER REPORTED AT LEAST 20 TREES DOWN BETWEEN BOWDEN AND TYUS
Jun 17, 4:25 PM EDTHAIL 1Ephesus, GATHE HEARD COUNTY 911 CENTER REPORTED QUARTER SIZE HAIL IN THE NORTHERN PORTION OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 1:52 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1265 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1265 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

618 
WUUS52 KFFC 171959
SVRFFC
GAC045-077-149-172045-
/O.NEW.KFFC.SV.W.0109.160617T1959Z-160617T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT FRI JUN 17 2016

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARROLL COUNTY IN NORTHWESTERN GEORGIA...
  NORTHWESTERN COWETA COUNTY IN WEST CENTRAL GEORGIA...
  HEARD COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 445 PM EDT

* AT 358 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  CARROLLTON... MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWNAN...CARROLLTON...FRANKLIN...BOWDON...EPHESUS...CENTRALHATCHEE.
  .. ROOPVILLE...EAST NEWNAN...LOWELL...POWERS
  CROSSROADS...TYUS...FROLONA... PLANT
  WANSLEY...TEXAS...ROOSTERVILLE...HANDY...CLEM...BLACKJACK MOUNTAIN
  AND WARESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3352 8531 3356 8500 3334 8479 3322 8525
TIME...MOT...LOC 1958Z 325DEG 32KT 3355 8514 

HAIL...<.75IN
WIND...60MPH
 
$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:56 PM EDT, 3 minutes earlier.

Area forecast discussion, Jun 17, 3:56 PM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
356 PM EDT FRI JUN 17 2016

.SHORT TERM /Tonight through Saturday Night/...
Frontal boundary drifting through north GA this afternoon as the
upper short wave circulates over the Carolinas. Convection
continues to develop along the boundary with the air mass very
unstable due to high dew points and hot temperatures...yielding
capes of around 3000. Expect this boundary to continue to drift
into central GA during the night with severe possible for the next
several hours. Models consistent in building in high pressure from
the east late tonight into Saturday with fairly strong easterly
low level flow. This should stabilize the air mass over much of
the area. Will continue to have slight chances for areas south of
Columbus to Macon until Saturday afternoon in case the boundary
stalls in that area. Dry across the entire area Saturday night.

41

.LONG TERM /Sunday through Friday/...
Only a few tweaks were made to the long term. No big changes
overall. Previous discussion included below.

20

&&

Previous...Issued 347 AM EDT FRI JUN 17 2016
LONG TERM /Saturday Night through Thursday/... The last of the
precis chances will be exiting or have exited the area to start
the long term as high pressure builds over the area. The forecast
will remain dry into Tuesday as a high pressure pattern dominates
most of this .

A surface trough ahead of an approaching cold front will affect
mainly N GA Tuesday night with the chance for showers and
thunderstorms and the chance for showers and storms will affect
N and central GA Wednesday into Thursday as an upper trough
moves across the area with the front moving into the area.

Temperatures will start out below normal but return to near or
slightly above normal Monday afternoon and beyond.

BDL

AVIATION...
18Z Update...
Convection should continue to develop on a southward sinking
boundary this afternoon and evening...affecting most of the taf
sites. Some storms expected to be severe.

Winds should remain on the west side through today and frequent
gusts to around 20kt are likely. Models are progging a wind shift
to the east overnight behind the front, increasing the potential
for a bkn deck of stratus overnight.

//ATL Confidence...12Z Update...
Medium confidence all elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  62  84 /  20  10   0   5
Atlanta         70  84  65  84 /  20  10   5   5
Blairsville     63  81  57  81 /  10   5   0   5
Cartersville    68  86  63  85 /  20  10   0   5
Columbus        74  86  69  86 /  50  20  10   5
Gainesville     68  82  62  82 /  10  10   0   5
Macon           71  85  65  85 /  40  20  10   5
Rome            68  88  62  86 /  10  10   0   5
Peachtree City  69  85  63  85 /  30  10   5   5
Vidalia         72  85  66  84 /  60  30  20  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE
FOLLOWING ZONES: Baldwin...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton...
Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...
Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock...
Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard...
Henry...Houston...Jackson...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike...
Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton...
Warren...Washington...Webster...Wheeler...Wilcox...Wilkes...
Wilkinson.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 AM EDT FRI JUN 17 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1100 AM EDT FRI JUN 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND
PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE
EXPECTED WITH ANY SEVERE THUNDERSTORMS.

THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH
THE EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER
PORTIONS OF CENTRAL GEORGIA ON SATURDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 17, 3:37 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI JUN 17 2016

GAZ053-054-056-067-068-172000-
SPALDING GA-COWETA GA-PIKE GA-FAYETTE GA-MERIWETHER GA-
337 PM EDT FRI JUN 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SPALDING...
SOUTHEASTERN COWETA...PIKE...SOUTHERN FAYETTE AND NORTHEASTERN
MERIWETHER COUNTIES UNTIL 400 PM EDT...

AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SUNNY SIDE TO HARALSON...AND MOVING SOUTHEAST AT
25 MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
           CLOUD TO GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...ZEBULON...BROOKS...WILLIAMSON...HARALSON...GAY...ZETELLA...
DIGBEY...HOLLONVILLE...HILLTOP...VAUGHN...ALVATON AND ROVER.

LAT...LON 3325 8459 3330 8432 3319 8424 3319 8425
      3310 8425 3303 8441 3305 8464
TIME...MOT...LOC 1936Z 323DEG 23KT 3329 8435 3324 8457
Local storm report, Jun 17, 3:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     1 WNW MALCOLM WOODS     33.40N  83.89W
06/17/2016                   NEWTON             GA   EMERGENCY MNGR

            THE NEWTON COUNTY EMERGENCY MANAGER REPORTED NUMEROUS
            TREES BLOWN DOWN AROUND STATE HIGHWAY 162 AT STATE
            HIGHWAY 36.

&&

EVENT NUMBER FFC1600357

20
Local storm report, Jun 17, 3:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     STEWART                 33.43N  83.85W
06/17/2016                   NEWTON             GA   EMERGENCY MNGR

            THE NEWTON COUNTY EMERGENCY MANAGER REPORTED NUMEROUS
            TREES BLOWN DOWN AROUND STATE HIGHWAY 36 AT STATE
            HIGHWAY 212.

&&

EVENT NUMBER FFC1600358

20
Local storm report, Jun 17, 3:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TSTM WND DMG     2 WSW KNOB HILL         33.57N  85.05W
06/17/2016                   CARROLL            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL TREES DOWN NEAR THE
            CARROLL COUNTY/DOUGLAS COUNTY LINE.

&&

EVENT NUMBER FFC1600359

KOVACIK
Local storm report, Jun 17, 3:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     1 SE FLOVILLA           33.25N  83.89W
06/17/2016                   BUTTS              GA   EMERGENCY MNGR

            THE BUTTS COUNTY EMERGENCY MANAGER REPORTED 7 TO 8
            LARGE PINE TREES BLOWN DOWN IN THE SOUTHEASTERN PORTION
            OF THE COUNTY.

&&

EVENT NUMBER FFC1600361

20
Local storm report, Jun 17, 3:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT FRI JUN 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     FIVE POINTS             33.76N  84.39W
06/17/2016                   FULTON             GA   EMERGENCY MNGR

            EMERGENCY MANAGER HAS RECEIVED REPORTS OF SEVERAL TREES
            DOWN ACROSS SOUTHERN FULTON COUNTY.

&&

EVENT NUMBER FFC1600362

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:42 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee48 min
Jun 16, 9:16 PM EDTSpecial Weather StatementFFCMarion29 min
Jun 17, 12:24 PM EDTSpecial Weather StatementFFCBartow, Paulding36 min
Jun 17, 12:32 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb43 min
Jun 17, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Paulding50 min
Jun 17, 1:27 PM EDTSpecial Weather StatementFFCGwinnett48 min
Jun 17, 1:30 PM EDTSpecial Weather StatementFFCFloyd30 min
Jun 17, 1:42 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 17, 1:55 PM EDTSpecial Weather StatementFFCPolk35 min
Jun 17, 2:01 PM EDTSevere Thunderstorm WarningFFCCobb, Floyd, Paulding, Polk44 min
Jun 17, 2:04 PM EDTSpecial Weather StatementFFCGwinnett26 min
Jun 17, 2:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Jun 17, 2:13 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes32 min
Jun 17, 2:26 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale34 min
Jun 17, 2:30 PM EDTSpecial Weather StatementFFCClayton, Henry30 min
Jun 17, 2:45 PM EDTSpecial Weather StatementFFCWarren30 min
Jun 17, 2:45 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton18 min
Jun 17, 2:49 PM EDTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk41 min
Jun 17, 2:52 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton38 min
Jun 17, 2:56 PM EDTSpecial Weather StatementFFCPutnam34 min
Jun 17, 3:02 PM EDTSpecial Weather StatementFFCFayette28 min
Jun 17, 3:13 PM EDTSpecial Weather StatementFFCFayette32 min
Jun 17, 3:18 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam42 min
Jun 17, 3:30 PM EDTSpecial Weather StatementFFCJones30 min
Jun 17, 3:33 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Polk42 min
Jun 17, 3:37 PM EDTSpecial Weather StatementFFCPike23 min
Jun 17, 3:43 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington47 min
Jun 17, 3:50 PM EDTSevere Thunderstorm WarningFFCJones28 min
Jun 17, 3:52 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson38 min
Jun 17, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Washington29 min
Jun 17, 4:05 PM EDTSpecial Weather StatementFFCWarren25 min
Jun 17, 4:08 PM EDTSpecial Weather StatementFFCUpson37 min
Jun 17, 4:09 PM EDTSpecial Weather StatementFFCTroup36 min
Jun 17, 4:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson45 min
Jun 17, 4:23 PM EDTSpecial Weather StatementFFCJefferson, Washington52 min
Jun 17, 4:30 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson30 min
Jun 17, 4:34 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Peach41 min
Jun 17, 4:43 PM EDTSevere Thunderstorm WarningFFCHeard, Troup47 min
Jun 17, 4:54 PM EDTSpecial Weather StatementFFCJohnson36 min
Jun 17, 4:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup48 min
Jun 17, 4:59 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens46 min
Jun 17, 5:12 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs28 min
Jun 17, 5:22 PM EDTSpecial Weather StatementFFCEmanuel, Treutlen38 min
Jun 17, 5:29 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen46 min
Jun 17, 5:36 PM EDTSpecial Weather StatementFFCDooly24 min
Jun 17, 5:39 PM EDTSpecial Weather StatementFFCDodge36 min
Jun 17, 5:49 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Telfair, Wheeler41 min
Jun 17, 5:50 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox40 min
Jun 17, 6:12 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs33 min
Jun 17, 6:19 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee56 min
Jun 17, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wheeler48 min
Jun 17, 6:30 PM EDTSpecial Weather StatementFFCWilcox30 min
Jun 17, 6:31 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 17, 6:44 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs31 min
Jun 17, 6:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 17, 7:12 PM EDTSevere Thunderstorm WarningFFCTelfair33 min
Jun 17, 7:13 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart62 min
Jun 17, 7:15 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes30 min
Jun 17, 7:22 PM EDTSpecial Weather StatementFFCDooly68 min
Jun 17, 7:27 PM EDTSevere Thunderstorm WarningFFCStewart, Webster35 min
Jun 17, 7:30 PM EDTSevere Thunderstorm WarningFFCDooly, Macon, Pulaski, Wilcox45 min
Jun 17, 7:37 PM EDTSpecial Weather StatementFFCMacon38 min
Jun 17, 7:49 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes26 min
Jun 17, 7:56 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon, Pulaski49 min
Jun 17, 7:59 PM EDTSpecial Weather StatementFFCWebster46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.